# SDR AALA202505134484

- Difficulty date: May 12, 2025
- Submitted: May 13, 2025
- Operation: Air carrier
- Aircraft: N812NN
- Make and model: Boeing 737823
- Aircraft serial: 33520
- Aircraft time: 46,316 hours, 19,586 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LAVATORY-D DOOR WILL NOT OPEN. ADJUSTED LAVATORY-D DOOR, OPERTIONAL CHECK GOOD. PER AMM 25-40-00.
